Alert archive / Arizona / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 14, NWS Las Vegas, NV

July 10, 2008Mohave County, Arizona; San Bernardino County, California; Clark County, Nevada

NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 10, 2008, 6:17 PM MST for Mohave County, Arizona; San Bernardino County, California; Clark County, Nevada. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2008, 6:17 PM MST (01:17 UTC)
Expired
Jul 10, 2008, 7:00 PM MST
In force
43 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV

The radar

The Las Vegas radar (KESX), 91 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 6:20 PM MSTTSTM WND GST 60Bullhead City, AZA SPOTTER ESTIMATED A 60 MPH WIND GUST IN BULLHEAD CITY IN ASSOCIATION WITH A THUNDERSTORM OUTFLOW BOUNDARY. THE WIND WAS STRONG ENOUGH TO KNOCK DOWN HIS NEIGHBOR WHO WAS OUTSIDE TRYING TO COLLECT HIS TRASH CANS.
Jul 10, 6:35 PM MSTTSTM WND DMG8 S Bullhead City, AZTHUNDERSTORM WINDS BLEW AN AWNING AS WELL AS SOME SHINGLES OFF A HOUSE.
Jul 10, 6:37 PM MSTTSTM WND GST 50Laughlin, NV
Jul 10, 7:03 PM MSTTSTM WND GST 51Needles, CAA 51 MPH WIND GUST WAS MEASURED AT THE NEEDLES AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 2:54 PM MSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 00:00Z, 1.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 00:00Z on 2008-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 00:00Z on 2008-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6182 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KVEF 110118
SVRVEF
AZC015-CAC071-NVC003-110200-
/O.NEW.KVEF.SV.W.0014.080711T0117Z-080711T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
617 PM MST THU JUL 10 2008

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
  EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA...
  EXTREME SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 700 PM MST/700 PM PDT/.

* AT 615 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 70 MPH. THIS STORM WAS LOCATED NEAR OATMAN...OR 9 MILES
  SOUTHEAST OF BULLHEAD CITY...AND WAS MOVING SOUTHWEST AT 28 MPH.
  SEVERE WINDS ARE EXTENDING WELL AWAY FROM THE THUNDERSTORM TO THE  
  SOUTHWEST. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOHAVE VALLEY AROUND 630 PM MST...
  HAVASU RAWS AND TOPOCK AROUND 640 PM MST...
  NEEDLES AROUND 645 PM PDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MST
THURSDAY EVENING/1000 PM PDT THURSDAY EVENING/ FOR NORTHWEST ARIZONA
AND SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

LAT...LON 3449 11458 3517 11504 3545 11439 3511 11395
TIME...MOT...LOC 0117Z 050DEG 25KT 3502 11451

$$

SC
3 follow-up statements
000 
WWUS55 KVEF 110135
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
628 PM PDT THU JUL 10 2008

AZC015-CAC071-NVC003-110200-
/O.CON.KVEF.SV.W.0014.000000T0000Z-080711T0200Z/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
628 PM MST THU JUL 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
MST/700 PM PDT/ FOR EXTREME SOUTH CENTRAL CLARK...EAST CENTRAL SAN
BERNARDINO AND SOUTHWESTERN MOHAVE COUNTIES...

AT 625 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR OATMAN...MOVING 
SOUTHWEST AT 25 MPH WITH THE SEVERE WINDS PUSHING TO THE SOUTHWEST 
OF THE STORM. A WEATHER SPOTTER IN BULLHEAD CITY OBSERVED WIND GUSTS 
TO 64 MPH WITH THIS STORM. ADDITIONALLY...VISIBILITIES WILL BE 
DRAMATICALLY REDUCED DUE TO BLOWING DUST AND SAND.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MST 
THURSDAY EVENING/1000 PM PDT THURSDAY EVENING/ FOR NORTHWEST ARIZONA 
AND SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

LAT...LON 3517 11504 3540 11451 3498 11408 3449 11458
TIME...MOT...LOC 0128Z 055DEG 25KT 3507 11467

$$

SC
000 
WWUS55 KVEF 110153
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
651 PM PDT THU JUL 10 2008

AZC015-CAC071-NVC003-110200-
/O.CON.KVEF.SV.W.0014.000000T0000Z-080711T0200Z/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
651 PM MST THU JUL 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
MST/700 PM PDT/ FOR EXTREME SOUTH CENTRAL CLARK...EAST CENTRAL SAN
BERNARDINO AND SOUTHWESTERN MOHAVE COUNTIES...

AT 650 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS 
LOCATED NEAR BIG BEND RAWS...OR 9 MILES WEST OF LAUGHLIN WITH LITTLE 
MOVEMENT. 

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MST
THURSDAY EVENING/1000 PM PDT THURSDAY EVENING/ FOR NORTHWEST ARIZONA
AND SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

LAT...LON 3517 11504 3540 11451 3498 11408 3449 11458
TIME...MOT...LOC 0151Z 026DEG 13KT 3513 11475

$$

SC
000 
WWUS55 KVEF 110201
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
659 PM PDT THU JUL 10 2008

AZC015-CAC071-NVC003-110209-
/O.EXP.KVEF.SV.W.0014.000000T0000Z-080711T0200Z/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
659 PM MST THU JUL 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL CLARK...
EAST CENTRAL SAN BERNARDINO AND SOUTHWESTERN MOHAVE COUNTIES WILL
EXPIRE AT 700 PM PDT/700 PM MST/...

THE THUNDERSTORM OVER EXTREME SOUTHERN CLARK COUNTY...5 MILES 
SOUTHWEST OF LAUGHLIN HAS WEAKENED SLIGHTLY...TO BELOW SEVERE 
LIMITS...AND THE SEVERE THUNDERSTORM HAS BEEN ALLOWED TO EXPIRE AT 
700 PM. HOWEVER...VERY HEAVY RAIN...WIND GUSTS TO 50 MPH AND SMALL 
HAIL ARE STILL POSSIBLE WITH THIS STORM. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MST
THURSDAY EVENING/1000 PM PDT THURSDAY EVENING/ FOR NORTHWEST ARIZONA
AND SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

LAT...LON 3517 11504 3540 11451 3498 11408 3449 11458
TIME...MOT...LOC 0159Z 026DEG 13KT 3510 11477

$$

SC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:30 PM MST, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 10, 3:30 PM MST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
330 PM PDT THU JUL 10 2008

.SYNOPSIS...SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF
MOHAVE...CLARK...AND SAN BERNARDINO COUNTIES...WITH ISOLATED SEVERE
STORMS POSSIBLE THROUGH THE EVENING SOUTH OF LAS VEGAS.
FRIDAY...ADDITIONAL MOISTURE WILL BRING BETTER CHANCES OF SHOWERS
AND THUNDERSTORMS TO MUCH OF THE REGION. FLASH FLOODING WILL BE A
SIGNIFICANT THREAT TO AREAS ALONG AND SOUTHEAST OF INTERSTATE 15 AND
CONTINUE THROUGH THE WEEKEND.
&&

.SHORT TERM...ENHANCED EASTERLY FLOW THANKS TO HIGH PRESSURE
CENTERED TO OUR WEST AND AN EASTERLY WAVE TO OUR SOUTH CONTINUES TO
BRING MONSOONAL MOISTURE INTO THE AREA. THIS IS RESULTING IN WIDELY
SCATTERED CONVECTION ACROSS CLARK...SAN BERNARDINO...AND MOHAVE
COUNTIES...WHILE MORE DENSE COVERAGE PERSISTS EAST OF THE AREA. WITH
HIGH DEWPOINTS HANGING TOUGH AND GENERAL STORM MOTION TO THE
WEST/SOUTHWEST...THUNDERSTORM COVERAGE WILL INCREASE ACROSS THE
FORECAST AREA THE REST OF THE AFTERNOON AND INTO THE EVENING. THE
MORNING SOUNDINGS OUT OF PHOENIX AND FLAGSTAFF BOTH INDICATED A
SURPRISING AMOUNT OF VERTICAL SHEAR/40KTS...AND THIS COUPLED WITH
SUFFICIENT INSTABILITY/LIS -3 TO -5/ AREAWIDE WILL MOST LIKELY
RESULT IN SOME ORGANIZED CONVECTION BY LATE AFTERNOON. SEVERE STORMS
WILL PROBABLE THIS AFTERNOON AND EVENING AS CONVECTION MOVES INTO
THE MOIST UNSTABLE AIR/MU CAPE VALUES OVER 2000 JOULES/ OVER
SOUTHERN CLARK...MOHAVE...AND SAN BERNARDINO COUNTIES...FLASH
FLOODING WILL ALSO BE A CONCERN WITH SLOW MOVING CELLS. OVERNIGHT
AND FRIDAY...FLASH FLOODING WILL BE THE MAIN CONCERN...AS WE LOSE
SOME OF THE SHEAR...BUT MOISTURE ADVECTION CONTINUES. OPTED NOT TO
ISSUE A FLASH FLOOD WATCH FOR FRIDAY...WANTING TO SEE HOW MUCH GETS
WORKED OVER TODAY...WILL LEAVE UP TO THE MIDNIGHT CREW FOR NOW.
CUTTING THE DISCUSSION SHORT DUE TO CURRENT WEATHER...BOTTOM LINE IS
THUNDERSTORM ACTIVITY WILL CONTINUE OVER THE NEXT SEVERAL DAYS
DURING THE AFTERNOON AND EVENING WITH MONSOONAL MOISTURE IN PLACE.

.LONG TERM...MOISTURE AND INSTABILITY CONTINUE TO REMAIN IN PLACE
ACROSS THE REGION ON SUNDAY. SHOULD SEE ODDS FOR CONVECTION INCREASE
FURTHER NORTH AND WEST IN THE CWFA...AS DEEPER MOISTURE CONTINUES TO
WORK INTO THESE AREAS. STEERING FLOW REMAINS WEAK ACROSS THE
AREA...ESPECIALLY SOUTHERN PORTIONS WHICH WOULD ALLOW FOR SLOW
MOVING STORMS CAPABLE OF PRODUCING HEAVY RAINS AND ALSO LEAD TO A
THREAT FOR FLASH FLOODING. MOISTURE CONTINUES TO REMAIN ACROSS THE
REGION INTO MONDAY AND TUESDAY LEADING THE CHANCES FOR CONVECTION TO
CONTINUE ACROSS THE AREA. AS AN UPPER LEVEL TROUGH AXIS DIPS INTO
THE PAC NW BY WEDNESDAY THIS WILL HELP TRANSITION THE FLOW ALOFT TO
MORE OF A SOUTHWEST DIRECTION. THIS WILL HELP TO DRY OUT THE CWFA
FROM WEST TO EAST AND THIS SHOULD RESULT IN THE COVERAGE AND ODDS OF
CONVECTION DECREASING BY LATER IN THE WEEK. JUICY AIR WILL TAKE
LONGER TO GET PUSHED OUT OF MOHAVE...CLARK AND LINCOLN COUNTIES SO
HAVE LEFT IN SOME SLIGHT CHANCES FOR HERE. THE ECMWF IS SLOWEST IN
DRYING THESE AREAS OUT AND HAS A GOOD RECORD IN HANDLING THE MONSOON
MOISTURE LATELY. HIGH TEMPS WILL SLOWLY REBOUND UPWARDS THROUGH THE
WEEK AS THE AMOUNT OF CLOUDS AND CONVECTION DECREASES. &&

.AVIATION...FOR MCCARRAN...LIGHT AND VARIABLE WINDS TONIGHT INTO
TOMORROW. ISOLATED THUNDERSTORMS THIS EVENING IN THE PEACH SPRINGS
CORRIDOR AND TO A LESSER EXTENT THE DAGGETT CORRIDOR AND IN THE
SPRING MTNS AND SHEEP RANGE. AS THE ATMOSPHERE REMAINS MOIST AND
BECOMES MORE UNSTABLE...THERE WILL BE A CHANCE FOR TSTMS TO THE LAS
VEGAS VALLEY AND A BETTER CHANCE TO THE SURROUNDING MOUNTAIN RANGES.
SATURDAY AND SUNDAY WILL BRING EVEN BETTER CHANCES FOR A TSTM TO
OCCUR AT THE TERMINAL OR IN THE VCTY OF IT. CLOUD BASES WILL BE
GENERALLY AT/ABOVE 12K FEET...BUT MAY LOWER TO 7-10K FEET IN OR NEAR
TSTMS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...GENERALLY LIGHT WINDS TONIGHT AND AGAIN TOMORROW. SCT
TSTMS OVER MOHAVE COUNTY AND ISOLATED TSTMS OVER EASTERN SAN
BERNARDINO COUNTY THIS EVENING. THE ONLY OTHER CONCERN TONIGHT WILL
BE VSBY IN THE OWENS VALLEY AS EARLIER TODAY KBIH FELL TO MVFR
LEVELS. WITH NO REAL CHANGE IN THE WINDS ALOFT...VSBY MAY DROP TO
MVFR LEVELS IN THE OWENS VALLEY TONIGHT OR TOMORROW DUE TO
SMOKE/HAZE DRIFTING AROUND. SCT TSTMS AGAIN ON FRIDAY ACROSS MOHAVE
AND EASTERN SAN BERNARDINO COUNTY WITH ISOLATED TSTMS IN CLARK
COUNTY. POTENTIAL FOR HEAVY DOWNPOURS AND GUSTY WINDS WITH STORMS.
THE COVERAGE AND CHANCES OF TSTMS WILL INCREASE ACROSS THIS WEEKEND
ACROSS THE AREA AS MOISTURE SPREADS FURTHER NORTH AND WEST. BEST
ODDS WILL CONTINUE TO BE ACROSS MOHAVE AND CLARK COUNTIES AND THE
DESERTS OF SAN BERNARDINO COUNTY.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...SEVERE THUNDERSTORM WATCH 679 IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR CLARK COUNTY
AZ...SEVERE THUNDERSTORM WATCH 679 IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR MOHAVE COUNTY.
CA...SEVERE THUNDERSTORM WATCH 679 IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR EASTERN SAN BERNARDINO COUNTY.
&&

KENNEDY/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 10, 2:55 AM MST, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
255 AM PDT THU JUL 10 2008

AZZ001>003-036-CAZ519>527-NVZ014>022-110700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
255 AM PDT THU JUL 10 2008 /255 AM MST THU JUL 10 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

DEEPER MOISTURE REMAINS IN PLACE OVER PORTIONS OF MOHAVE AND SAN
BERNARDINO COUNTIES. THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN
TODAY...WITH ISOLATED SEVERE WEATHER AND FLASH FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM COVERAGE WILL INCREASE AND SPREAD FARTHER NORTHWEST
EACH DAY THROUGH SUNDAY. FLASH FLOODING AND SEVERE WEATHER WILL BE
POSSIBLE EACH DAY...WITH THE GREATEST RISK EXPECTED ON SUNDAY.
THERE COULD BE SOME DECREASE IN THUNDERSTORM CHANCES EARLY NEXT
WEEK...BUT THIS IS STILL UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND FRIDAY...ESPECIALLY IN
AREAS ALONG AND SOUTHEAST OF INTERSTATE 15. MORE WIDESPREAD
SPOTTER ACTIVATION MAY BE NEEDED OVER THE WEEKEND. SPOTTERS ARE
ALWAYS ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AS SOON AS IT
IS SAFE TO DO SO.

MORGAN

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 5:03 PM MSTFlash Flood WarningVEFMohave102 min
Jul 10, 5:09 PM MSTSevere Thunderstorm WarningVEFMohave66 min
Jul 10, 5:29 PM MSTSevere Thunderstorm WarningVEFMohave46 min
Jul 10, 5:48 PM MSTFlash Flood WarningVEFMohave2 hr
Jul 10, 6:28 PM MSTFlash Flood WarningVEFMohave98 min
Jul 10, 6:56 PM MSTAreal Flood AdvisoryVEFMohave68 min
Jul 10, 7:52 PM MSTSevere Thunderstorm WarningVEFSan Bernardino38 min
Jul 10, 8:38 PM MSTAreal Flood AdvisoryVEFSan Bernardino82 min
Jul 10, 10:03 PM MSTAreal Flood AdvisoryVEFSan Bernardino117 min
Jul 10, 11:23 PM MSTAreal Flood AdvisoryVEFSan Bernardino97 min
Jul 11, 4:43 PM MSTAreal Flood AdvisoryVEFLincoln77 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2008Severe Thunderstorm Warnings in California, 2008Severe Thunderstorm Warnings in Nevada, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.